I am 42 and have been receiving Lupron shots for 5 months due to stage 4 endometriosis. I don't want to have a hysterectomy so my doctor said this was a way to possible avoid surgery. Anyhow, I am scheduled for my last shot at the end of July. I have had horrible hot flashes and night sweats.....luckily no mood swings or lack of sex drive. I only had one episode of pain which turned out to be from a cyst on my ovary. When they went in laproscopic to remove cyst they found out that i had stage 4 endo. I never had any pain associated with the endometriosis. My question is, after I get my last Lupron shot...July 28th...how long before my body returns to normal i.e. no hot flashes or night sweats? I had an IUD put in 4 months prior to finding out I had endometriosis. So assume I won't have my periods...(yeah!!!) Anybody who has went through this, i would greatly appreciate if you could let me know how long it took for you!! Thanks!!
Welcome to ehealthforum,
After you finish with the Lupron shots, you might have your periods/withdrawal bleeding. If you do not want to have hysterectomy and periods both, then consider discussing with your gynecologist about getting started on regression therapy to control endometriosis (especially if you do not find relief after completing with the Lupron shots). You can also consider getting the endometrial growths removed via laparoscopy before getting stated with the therapy for better response.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Endometriosis , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.